MAUDE Adverse Event Report: RICHARD WOLF GMBH; HOOK ELECTRODE MONO

RICHARD WOLF GMBH; HOOK ELECTRODE MONO
Model Number 8383.423
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code Bowel Burn (1756)
Date of Event 05/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of this complaint is currently in progress.A follow up report will be submitted after the device evaluation or product history (if device not returned) has been completed and/or additional information become available.Rwmic is submitting this report on behalf of richard wolf (b)(4).
 
Event or Problem Description
Per rw (b)(4), the user describes the incident and the consequences for the patient as follows: "hook stripped of its protective shealth on 1mm, causing an electric burn of the small intestine on a patient.".
 
Additional Manufacturer Narrative
Follow-up report #1 is to provide fda with missing information, new information, and changed information and also provide the results of the device investigation.Results of the device investigation: according to the investigation, the affected device was repaired by an unauthorized third-party company.The plug contains a screw which is not part of the defined material list.The characteristics of the original device were changed.Because we've identified a component not in the bill of materials, there may be other components we've not identified that may have contributed to the malfunction.Richard wolf gmbh considers this matter closed.However, in the event rwgmbh receives any additional information a follow up report will be submitted to fda.Richard wolf medical instruments corporation(rwmic) submitting report on behalf of rwgmbh report.
 
Event or Problem Description
The purpose of this report is to report the results of the device investigation, see manufacturers narrative at the end.

Brand Name
NA
Common Device Name
HOOK ELECTRODE MONO
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM  75438
MDR Report Key11983731
Report Number9611102-2021-00024
Device Sequence Number19097872
Product Code GEI
UDI-Device Identifier04055207015001
UDI-Public04055207015001
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number8383.423
Device Catalogue Number8383.423
Device Lot Number1373173
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/21/2021
Initial Date Received by Manufacturer 06/02/2021
Supplement Date Received by Manufacturer07/21/2021
Initial Report FDA Received Date06/11/2021
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;